# SDR QXEA200301449

- Difficulty date: November 5, 2003
- Submitted: November 20, 2003
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 14,822 hours, 20,975 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- AIRCRAFT SKIN UNDER LOWER VHF ANTENNA IS CORRODED.  REPAIRED IAW DHC-8 SRM 51-20-11, 53-00-16, 51-00-06, 51-00-04, RD 8-53-7635 AND HORIZON AIR EA 2-53-505.
